# SDR AMTA200700023

- Difficulty date: January 21, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MACH/SPD TRIM EICAS DISPLAYED.  PERFORMED RESET PROCEDURE PER FIMM 27-09-00.  OPS CHECK NORMAL.  (M)
